# SDR SIMA20130620007

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 21,846 hours, 17,752 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 7013270965
- Part serial: 99051523
- Condition: Inoperative
- Location: Vhf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED COMM 1.2.3  WAS WEAK/UNREADABLE WITH C & R INTERMITTENT, COM 1 WEAKER THAN COM 2 WITH CONSTANT STATIC.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  TESTED COMM 1, 2, 3 IAW AMM 23-12-00, FOUND NO STATIC ON ALL 3 SYS, FOUND SYS 2 AND 3 WORKING GOOD, NO MX ON 2 AND 3 COMM, FOUND COMM NR 1 WEAK.  R & R  ICU NR 1 IAW AMM 23-00-01 AND R & R NR 1 RMU IAW AMM 23-81-01.  RADIO MANAGEMENT UNIT,   INTEGRATED COMMS UNIT VHF. THE OPS CHECK WAS GOOD  NR 1 COMM  IAW AMM 23-12-00 AND THE OPS CHECK WAS GOOD RMU IAW AMM 23 81 00.  THE ACFT WAS RETURNED TO SERVICE.
